# SDR A6WA200740105

- Difficulty date: March 7, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE FLAPS FAILED ZERO.  INSPECTED FLAPS FOUND NO EVIDENCE OF TWISTING SKEWING, OR ABNORMAL DEFORMATION, NO FAULTS FOUND, SYSTEM RESET AND SYSLED FLAPS IAW SUPPLEMENTAL 98-018A.  (K)
